# SDR SWIA200717887

- Difficulty date: January 15, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 8,294 hours, 7,380 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT EMERGENCY EXIT DOOR LOWER RT CORNER LOOKING FROM THE INSIDE OF THE DOOR HAS CORNER LIP OF PRESSURE SEAL ATTACHMENT AREA BENT AND CRACKED INWARDS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE AS PER REO 601R-52-21-043 SHEET 1-3 NOTE 7-8.
